# SDR HEEA066509

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad Assy
- Part number: D01631
- Condition: Worn
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAD ASSEMBLY WORN.  SCRAPPED.
